MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SLICK SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. SLICK SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN042742
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a medwatch report, "the 15mm bvm (bag-valve mask) adapter on the et tube (endotracheal) tube came off of the tube and would not stay in place after the patient was intubated".Additional information received states that "minor desaturation was noted with this patient due to adapter coming off, but only by a couple of points.The patient died shortly after arriving at the emergency department due to the external pacer being removed.Not sure as to why but to our best knowledge this was not a result of the et tube".Further questions were asked regarding the cause and circumstances of the patient's death but the customer stated that they did not have any further information.If information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Mw#5118133 the manufacturing site reports "there was no sample available for this complaint, therefore sample verification as per reported could not be conducted.Dhr also could not be provided as the lot number kme21k1410 was not found in the system, possible wrong lot number provided from complainant." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section e.1.-initial reporter name and address corrected.Section e.4.-corrected to 'yes' section g.2.-report source corrected to 'other - medwatch'.

Brand Name
SLICK SET CUFFED 7.5MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17217930
Report Number8040412-2023-00259
Device Sequence Number19588960
Product Code BTR
UDI-Device Identifier04026704319589
UDI-Public04026704319589
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K780900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Model NumberIPN042742
Device Catalogue Number170075
Device Lot NumberKME21K1410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown